大学情報データベース

研究者 : 天羽 雅昭 26 件中 1 - 26 件目

表示件数

【論文】

Multiadditive functions satisfying certain fuctional equations
【全著者名】 Masaaki AMou
【掲載雑誌名】 Aeqationes Mathematicae
【巻・号・頁】 93(2): 345-350
【発表年月】 2019年03月
Algebraic independence of certain Mahler functions
【全著者名】 Masaaki Amou; Keijo Vaananen
【掲載雑誌名】 Archiv der Mathematik
【巻・号・頁】 111: 145-155
【発表年月】 2018年05月
On algebraic independence of a class of infinite products
【全著者名】 Amou, Masaaki; Vaananen, Keijo
【掲載雑誌名】 JOURNAL OF NUMBER THEORY
【巻・号・頁】 172: 114-132
【発表年月】 2017年03月
Arithmetical properties of certain infinite products
【全著者名】 Amou, Masaaki; Vaananen, Keijo
【掲載雑誌名】 JOURNAL OF NUMBER THEORY
【巻・号・頁】 153: 283-303
【発表年月】 2015年08月
Exponents of Diophantine approximation and expansions in integer bases
【全著者名】 Masaaki Amou/Yann Bugeaud
【掲載雑誌名】 J. London Math. Soc.
【巻・号・頁】 81: 297-316
【発表年月】 2010年
On integer polynomials with multiple roots
【全著者名】 Masaaki Amou/Yann Bugeaud
【掲載雑誌名】 Mathematika
【巻・号・頁】 54: 83-92
【発表年月】 2007年
On Siegel-Shidlovskii's theory for q-difference equations
【全著者名】 MASAAKI AMOU/Tapani Matala-aho/Keijo Vaananen
【掲載雑誌名】 Acta Arith.
【巻・号・頁】 127(4): 309-335
【発表年月】 2007年
Sur la separation des racines des polynomes et une question de Sprindzuk
【全著者名】 AMOU MASAAKI / Yann Bugeaud
【掲載雑誌名】 Ramanujan J.
【巻・号・頁】 9: 25-32
【発表年月】 2005年
Linear independence of the values of q-hypergeometric series and related functions
【全著者名】 AMOU MASAAKI / Keijo Vaananen
【掲載雑誌名】 Ramanujan J.
【巻・号・頁】 9: 317-339
【発表年月】 2005年
On linear independence of the theta values
【全著者名】 AMOU MASAAKI / Keijo Vaananen
【掲載雑誌名】 Monasch. Math.
【巻・号・頁】 144: 1-11
【発表年月】 2005年
Irrationality results for values of a generalized Tschakaloff series II
【全著者名】 AMOU MASAAKI / Katsurada Masanori
【掲載雑誌名】 Journal of Number Theory
【巻・号・頁】 104: 132-155
【発表年月】 2004年
An analogue of Shidlovskii's lemma for certain q-difference equations
【全著者名】 AMOU MASAAKI / Keijo Vaananen
【掲載雑誌名】 Aequationes Math.
【巻・号・頁】 65: 93-101
【発表年月】 2003年
Arithmetical properties of solutions of linear second order q-difference equations
【全著者名】 AMOU MASAAKI / Tapani Matala-aho
【掲載雑誌名】 Proceedings of Number Theoritic Methods
【巻・号・頁】 : 15-29
【発表年月】 2002年
On the values of certain q-hypergeometric series II
【全著者名】 AMOU MASAAKI / Katsurada Masanori, Keijo Vaananen
【掲載雑誌名】 Proceedings of Analytic Number Theory
【巻・号・頁】 : 17-25
【発表年月】 2002年
Arithmetical properties of solutions of certain functional equations in several variables
【全著者名】 AMOU MASAAKI / Keijo Vaananen
【掲載雑誌名】 J. Number Theory
【巻・号・頁】 96: 89-104
【発表年月】 2002年
On the values of certain q-hypergeometric series
【全著者名】 AMOU MASAAKI / Katsurada Masanori, Keijo Vaananen
【掲載雑誌名】 Proceedings of the Truku Symposium on Number Theory in Memory of Kustaa Inkeri
【巻・号・頁】 : 5-17
【発表年月】 2001年
Arithmetical properties of the values of functions satisfying certain functional equations of Poincare
【全著者名】 AMOU MASAAKI / Katsurada Masanori, Keijo Vaananen
【掲載雑誌名】 Acta Arith.
【巻・号・頁】 99: 389-407
【発表年月】 2001年
Differential transcendence of a class of generalized Dirichlet series
【全著者名】 AMOU MASAAKI / Katsurada Masanori
【掲載雑誌名】 Illinois J. Math.
【巻・号・頁】 45: 939-948
【発表年月】 2001年
On algebraic independence of certain functions related to the elliptic modular function
【全著者名】 AMOU MASAAKI
【掲載雑誌名】 Proceedings?of?Number?Theory?and?its?applications
【巻・号・頁】 25-34
【発表年月】 1999年
Irrationality Results for Values of Generalized Tschakaloff series
【全著者名】 AMOU MASAAKI
【掲載雑誌名】 Journal of Number Theory
【巻・号・頁】 77: 155-169
【発表年月】 1999年
A metrical result on transcendence measuves in certain fields
【全著者名】 AMOU MASAAKI
【掲載雑誌名】 Journal of Number Theory
【巻・号・頁】 59: 389-397
【発表年月】 1996年
On Sprindzuk's classification of transcendental numbers
【全著者名】 AMOU MASAAKI
【掲載雑誌名】 J. reigne Angew. Math.
【巻・号・頁】 470:27-50
【発表年月】 1996年
An improvement of a transcendence measure of Galochkin and Mahler's S-numbers
【全著者名】 AMOU MASAAKI
【掲載雑誌名】 J. Austral. Math. Soc.
【巻・号・頁】 52: 130-140
【発表年月】 1992年
Approximation to certain transcendental decimal fractions by algebraic numbers
【全著者名】 AMOU MASAAKI
【掲載雑誌名】 J. Number Theory
【巻・号・頁】 37: 231-241
【発表年月】 1991年
Algebraic independence of the values of certain functions at a transcendental number
【全著者名】 AMOU MASAAKI
【掲載雑誌名】 Acta Arith.
【巻・号・頁】 59: 71-82
【発表年月】 1991年
On algebraic independence of special values of gap series
【全著者名】 AMOU MASAAKI
【掲載雑誌名】 Tohoku?Math.?J.
【巻・号・頁】 37: 385-393
【発表年月】 1985年